Estimation of discrete response models with misclassified dependent variables

C. Dustmann, A.H.O. van Soest

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationEconometric Studies
EditorsR. Friedmann, L. Knüppel, H. Lütkepohl
Place of PublicationMünster
PublisherLIT Verlag
Pages335-348
Publication statusPublished - 2001

Cite this

Dustmann, C., & van Soest, A. H. O. (2001). Estimation of discrete response models with misclassified dependent variables. In R. Friedmann, L. Knüppel, & H. Lütkepohl (Eds.), Econometric Studies (pp. 335-348). LIT Verlag.